My mother in law is iher in the hospital again.. she was retaining water again. She is diabetic and has a pacemaker.
her blood count was low so they gave her a blood transfusion yesterday. today they said that her count is lowering again and that she may be bleeding internaley. but dont know where.
They want to also shock her heart to see if they can get it back on rythem?
What is going on can any one explain any of this
I do know she was on a blood thinner cant remember which one they did blood tests every two weeks to adjust it
she takes humalog and novalin 3 time a day is on sliding scale for one.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.